# SDR DALA2022030701429

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 52,151 hours, 26,652 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DURING TEST O2 MASK DID NOT DROP AT SEAT 20D. CORRECTIVE ACTION: REPACKED MASKS. OPS CHECK GOOD. (8278091)
